# SDR REXA2025021900205

- Difficulty date: February 7, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND BUSHING LUG BORE LABELED ""F"" TO HAVE PITTING REQUIRES TO GO TO FIRST OVER  REPAIRED LH AILERON BUSHING LUG BORE LABELED ""F"" IAW REO 670-57-61-237 REV -- DATED 2017-07-25."
